# SDR F3LA2010010500282

- Difficulty date: December 28, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSP NOTED AFT R2 DOOR THRESHOLD AREA FLOOR PANEL 262FF HAS CORROSION AROUND ATTACHMENT HOLES AND TOP SURFACE.  MX REPLACED PANEL 262FF IAW ROUTINE TASK CARD C534103-2.
